Chewing the Khovanov homology of tangles

Volume 184 / 2004

Magnus Jacobsson Fundamenta Mathematicae 184 (2004), 103-112 MSC: 57M25, 57M27. DOI: 10.4064/fm184-0-8


We present an elementary description of Khovanov's homology of tangles [K2], in the spirit of Viro's paper [V]. The formulation here is over the polynomial ring $\mathbb{Z}[c]$, unlike [K2] where the theory was presented over the integers only.


  • Magnus JacobssonIstituto Nazionale di Alta Matematica (INdAM)
    Città Universitaria, P.le Aldo Moro 5
    00185 Roma, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image